RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Math. Ed.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ed., 2018, Issue 2(86), Pages 15–39 (Mi mo638)  

Students and teachers of mathematical specialties

On isomorphisms of pseudo-Euclid spaces

A. O. Remizovab

a V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow
b École Polytechnique, Centre de Mathématiques Appliquées

Abstract: Isomorphisms of pseudo-Euclid spaces of signatures $(2,n-2)$ and $(3,n-3)$ are studied.

Keywords: Pseudo-euclidean space, signature, isomorphisms of pseudo-euclidean spaces.

Full text: PDF file (312 kB)
References: PDF file   HTML file
UDC: 514.125

Citation: A. O. Remizov, “On isomorphisms of pseudo-Euclid spaces”, Math. Ed., 2018, no. 2(86), 15–39

Citation in format AMSBIB
\Bibitem{Rem18}
\by A.~O.~Remizov
\paper On isomorphisms of pseudo-Euclid spaces
\jour Math. Ed.
\yr 2018
\issue 2(86)
\pages 15--39
\mathnet{http://mi.mathnet.ru/mo638}


Linking options:
  • http://mi.mathnet.ru/eng/mo638
  • http://mi.mathnet.ru/eng/mo/y2018/i2/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical Education
    Number of views:
    This page:326
    Full text:39
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019